My son started throwing up after he took his ritalin this morning, now we just moved and he just got a new script so I didn't get a chance to look at them before he took them. I'm just really worried that his older brother stole all of them and switched them with something dangerous. The pills are like I said yellow, round with flat edges, and a number 7 or an L printed on them in black ink.
Try looking under the drugs.com logo for a light blue banner. It has several clickable tabs and one is a pill identifier. Click that and it will ask shape, color and identifying marks. It should tell you what it is. Under the circumstances, if that fails, take it to a pharmacist and tell him that you suspect your older son took your younger son's medicine and replaced it with the yellow pill and ask what it is.
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 1 answer
Posted 13 Nov 2011 • 2 answers
Posted 18 Feb 2013 • 2 answers
Posted 22 Oct 2015 • 1 answer
Posted 12 Nov 2017 • 2 answers